# SDR HNAA2009091800292

- Difficulty date: September 16, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N935
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 53,364 hours, 59,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Part time: 53,364 hours, 59,282 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5TH EMERGENCY LIGHT IN ISLE INOPERATIVE. REMOVED AND REPLACED BULB.
